MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC 5F SINGLE-LUMEN POLYURETHANE CATHETER RADIOLOGY BASIC TRAY; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC 5F SINGLE-LUMEN POLYURETHANE CATHETER RADIOLOGY BASIC TRAY; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that a defective single picc line was recovered.The patient had to have the picc line replaced with double lumen that did not leak.Additional information received on 3/20/2023: a sl 5fr picc line was inserted and found to be backing up with blood and leaking at the hub/needleless connector.The catheter was secured with statlock.There was no break.Patient received rocephin infusions through the picc as an outpatient.Clinician states the picc was noted to barely leak with flushing saline, but not with infusion of rocephin for some time.The ir doctor was notified and cleared the line for use.The clinician states that from their understanding, several weeks later after returning home from his daily rocephin infusion, the patient called, stating that the picc was leaking and backed up with blood.Patient was instructed to return to the cath lab and the sl picc was removed and a new dl picc was placed.There were no signs or symptoms or other complications.The event did not involve an urgent or life-threatening medical situation.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.

Brand Name
POWERPICC 5F SINGLE-LUMEN POLYURETHANE CATHETER RADIOLOGY BASIC TRAY
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key16691388
Report Number3006260740-2023-01201
Device Sequence Number7454530
Product Code LJS
UDI-Device Identifier00801741027697
UDI-Public(01)00801741027697
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K033389
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberN/A
Device Catalogue Number3175335
Device Lot NumberREFY3552
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2023
Initial Report FDA Received Date04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age43 YR
Patient SexMale
Patient Weight71 KG